# SDR CA080708001

- Difficulty date: June 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Gulstm 690D
- Aircraft time: 17,335 hours
- Engine: Garrtt TPE3315
- Propeller: Rotol R306382F7
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Part number: S0310015HT
- Condition: Worn
- Location: Coupling
- Component: Coupling Assy, Gulstm
- Component part number: W901J8DE
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING AND DURING WALK AROUND FLIGHT CREW FOUND FUEL LEAKING FROM RT WING OTBD OF NACELLE. FURTHER INSP BY MAINT FOUND FUEL LEAKING FROM FUEL INTERCONNECT PIPE COUPLING ASSY. NEW O-RINGS INSTALLED, LEAK CHECKS CARRIED OUT AND ACFT RETURNED TO SERVICE.
